# SDR DALA2023082306850

- Difficulty date: August 21, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 62,423 hours, 29,542 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3274 PULLING UP ON FUSELAGE LOC. FR 52 TO FR 70 BTW STR 19 L/H TO STR 19 R/H. CORRECTIVE ACTION: REPAIRED PER A320 SRM 53-41-11. (2929766)
